# SDR 2003UALA00506

- Difficulty date: June 15, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 28,426 hours, 18,015 cycles
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 10612229
- Part serial: NA
- Condition: Intermittent
- Location: Contacts
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED UNDER AMBER ALERT DUE TO LEADING EDGE FLAP DISAGREE INDICATION.  TROUBLESHOOTING IDENTIFIED A FAILED NR 4 FLAT EXTEND SWITCH.  THE SWITCH WAS REPLACED AND THE SYSTEM WAS TESTED TO ENSURE PROPER OPERATION.
